Proceedings of the Japan Academy

On a characteristic property of completely normal spaces

Takeshi Inokuma

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 2 (1955), 56-59.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525817

Digital Object Identifier
doi:10.3792/pja/1195525817

Mathematical Reviews number (MathSciNet)
MR0069477

Zentralblatt MATH identifier
0064.16901

Subjects
Primary: 56.0X

Citation

Inokuma, Takeshi. On a characteristic property of completely normal spaces. Proc. Japan Acad. 31 (1955), no. 2, 56--59. doi:10.3792/pja/1195525817. https://projecteuclid.org/euclid.pja/1195525817


Export citation